# SDR AALA202301306640

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N415AN
- Make and model: Airbus A321-253N
- Aircraft serial: 9408
- Aircraft time: 9,237 hours, 2,509 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Mid Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE UNCONFIRMEND WARNINGS FIRST MID LAVATORY THEN 5 MINUTES LATER FORWARD LAVATORY. FLIGHT ATTENDANT SEARCH FOUND NOTHING IN BOTH CASES. MAINTENANCE RESET THE CIDS SYSTEM PER AMM 23-73-00. BOTH THE CIDS AND LAVATORY SMOKE SYSTEMS STATUS OK.
